# SDR SWAA2021050360670

- Difficulty date: March 31, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Block
- Condition: Delaminated
- Location: Lavatory Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV A INBOARD AFT FLOOR SURFACE DALAMINATE AND CORRODED / REMOVED & REPLACED BLOCK AT FWD LAV (A) ON I/B AFT SIDE PER 20A1AC AEROSPACE 25-46-99 MATERIAL USED HYSOL 2216 PO # 1701835 BLOCK P/O # 1618306
